arrow
Volume 8, Number 2
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 99-107.

Preview Full PDF 1600 18107 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 1492 17889 Abstract

Jia-Gan Hu

J. Comp. Math., 8 (1990), pp. 118-127.

Preview Full PDF 1554 18221 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134.

Preview Full PDF 1532 18158 Abstract

Yue-Sheng Li & Lü-Tai Guan

J. Comp. Math., 8 (1990), pp. 135-146.

Preview Full PDF 1532 18188 Abstract

G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158.

Preview Full PDF 1605 18226 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 1680 18071 Abstract

Shu-Zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182.

Preview Full PDF 1561 18334 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194.

Preview Full PDF 1480 18159 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard